MathSciNet Relay Station
MathSciNet bibliographic data
MR2211468 (2007d:82073) 82C40 (92C30)
Abulwafa, E. M.; Abdou, M. A.; Mahmoud, A. A. The solution of nonlinear coagulation problem with mass loss. Chaos Solitons Fractals 29 (2006), no. 2, 313–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement